# SDR FDEA202002270418

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,119 hours, 23,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397821820000
- Condition: Gouged
- Location: Frame 60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER FWD CUT OUT SKIN GOUGED. REPAIRED AFT CARGO LOWER FWD CUT OUT SKIN IAW SRM 53-17-12 FIG 201. REMOVED   GOUGE   AT AFT CARGO LOWER FWD CUTOUT SKIN AT FR60 STRINGER S-39R TO S-43R. L=3.0, D=.0250   FOUND TO BE OUT OF LIMITS IAW SRM 53-17-12 FIG 101.  MAJOR REPAIR
